Immunoglobulin-induced aseptic meningitis: a case report.
Аннотация
BACKGROUND
Immunoglobulin associated meningitis is a rare disease that mimics infectious meningitis. This is, to our knowledge, the first case of Immunoglobulin-associated meningitis described in a patient with Systemic Lupus Erythematosus and hypogammaglobulinemia secondary to Rituximab.
CASE PRESENTATION: A 46-year-old female with a past medical history of Systemic Lupus Erythematosus, presented with meningismus 36 h after first infusion of intravenous immunoglobulin. The cerebrospinal fluid analysis showed neutrophilic pleocytosis and hyperproteinorrachia. All microbiological tests were negative. The patient recovered remarkably fast without sequela after just five days of antibiotic therapy.
CONCLUSION
Systemic Lupus Erythematosus is a well-documented risk factor for aseptic meningitis associated with other drugs. Possibly, it is also a risk factor for Immunoglobulin associated meningitis. This diagnosis, although rare, should be considered in patients receiving Immunoglobulin since it is a self-limited condition and treatment is supportive.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.